Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Why am I experiencing vaginal irritation, itching with yellow discharge post intake of antibiotics ?

Hi doctor i took some antibiotics(febrex plus) described by a doctor on wednesday and on thursday i started having vaginal irritation , itching, burning sensation,before it was white discharge but now changing to yellow discharge this morning while i was in the restroom. And now am experiencing abdominal pain and cramps please help what could be the problem?
Asked On : Wed, 22 Feb 2012
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Febrex plus is not actually an antibiotic.You seem to be having a pelvic infection and need to be prescribed antibiotics by your gynecologist.
Take care
Answered: Wed, 22 Feb 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor